MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø52 NO-HOLE; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø52 NO-HOLE; HIP CEMENTLESS SHELL
Model Number 01.32.152SH
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 april 2023: lot 2243239: (b)(4) items manufactured and released on 14-feb-2023.Expiration date: 2028-01-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medacta medical affairs manager: revision surgery 2 months after primary tha due to shell mobilization in a 64 year old female patient.The surgery was completed successfully.From the radiographic images, the acetabular cup appears to have mobilized.In these conditions, it is very likely that part of the femoral stem may impinge with the acetabular rim and damage may occur.The cup has not found pressfit and primary stability and the reason of this event is unknown.
 
Event or Problem Description
Revision surgery at about 2 months post primary following shell mobilization.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø52 NO-HOLE
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16893409
Report Number3005180920-2023-00347
Device Sequence Number17682872
Product Code LPH
UDI-Device Identifier07630030810817
UDI-Public07630030810817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.152SH
Device Catalogue Number01.32.152SH
Device Lot Number2243239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale